# SDR DALA2019022701272

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,433 hours, 24,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 35 STR 30L + 1'' IN FWD CARGO COMPARTMENT (1 EA). (LENGTH OF CRACK IS 0.915 INCH APPROX) (SSI 533186). PERFORMED TIME LIMIT REPAIR ON FUSELAGE SKIN AND FRAME FR35 AT STR 30 LH, FWD CARGO COMPARTMENT AS PER ERA 575262-14AD.
